# SDR DHL2003721007

- Difficulty date: July 15, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 4980 · APU Exhaust System
- Part: Duct Seal
- Part number: 65379457
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEEL WELL ALARM ACTIVATED.  FOUND APU UPPER EXHAUST SEAL LEAKING INTO WHEEL WELL.  NO WHEEL WELL ALARM AFTER APU SHUTDOWN.  NO OTHER INDICATIONS NOTED PER B-727 M/M 26-12-00.  SEE ITEM 2M BELOW.  APU UPPER EXHAUST DUCT LEAKING INTO RT WHEEL WELL.  ITEM DEFERRED PER DHL MEL 49-1 CAT-C CONTROL 13541.  NOTE:  NO APU OPERATION PLACARDS INSTALLED.  REF DMI 13541 MEL 49-1 APU UPPER EXHAUST DUCT LEAKING IN WHEEL WELL.  REMOVED AND REPLACED APU EXHAUST DUCT SEALS.  LEAK CHECKED GOOD IAW B727 M/M 49-80-53.  THIS CLEARS DMI 13541.  ALL PLACARDS REMOVED.
